# SDR RRXA11226

- Difficulty date: June 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Part number: 42543208
- Condition: Punctured
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND PUNCTURE DAMAGE TO NR 4 ENGINE O/B T/R COWL INNER HEAT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D AND DC-8 MM 78-31-10 FIG.806.
